Author Index

A

  • Abdou, M. A. Constuction of solitary solutions for nonlinear differential-difference equations via Adomain decomposition method [Volume 6, Issue 1, 2009, Pages 1-15]
  • Ansari, A. On The Perimeter of an Ellipse [Volume 6, Issue 2, 2010, Pages 1-6]
  • Aryavash, N. Input congestion, technical ineciency and output reduction in fuzzy data envelopment analysis [Volume 6, Issue 2, 2010, Pages 45-60]

B

D

  • Dadashi, V. On the strong convergence theorems by the hybrid method for a family of mappings in uniformly convex Banach spaces [Volume 6, Issue 2, 2010, Pages 83-91]

G

  • Ghanbari, M. BMO Space and its relation with wavelet theory [Volume 6, Issue 2, 2010, Pages 23-28]

H

  • Haghverdi, M. Influence of using the strategy of concept maps in learning fractions [Volume 6, Issue 2, 2010, Pages 29-37]

J

  • Jahanshahloo, A. Hybrid model in network DEA [Volume 6, Issue 2, 2010, Pages 39-44]

P

  • Paripour, M. Some notes concerning the convergence control parameter in homotopy analysis method [Volume 6, Issue 2, 2010, Pages 61-72]

R

  • Roohi, M. On the strong convergence theorems by the hybrid method for a family of mappings in uniformly convex Banach spaces [Volume 6, Issue 2, 2010, Pages 83-91]
  • Rouhparvar, H. A numerical solution of Nagumo telegraph equation by Adomian decomposition method [Volume 6, Issue 2, 2010, Pages 73-81]

S

  • Saeidian, J. Some notes concerning the convergence control parameter in homotopy analysis method [Volume 6, Issue 2, 2010, Pages 61-72]
  • Salehi, M. On the strong convergence theorems by the hybrid method for a family of mappings in uniformly convex Banach spaces [Volume 6, Issue 2, 2010, Pages 83-91]